# SDR AWXA200401336

- Difficulty date: November 16, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-08 CHECK CABIN FLOOR PANEL 251YF WAS FOUND DELAMINATED BETWEEN FR 62 AND FR 64.  MAINTENANCE CUT OUT DAMAGE IN CABIN FLOOR PANEL 251YF AND PERFORMED BOND REPAIR IAW A320 SRM 53-12-00 FIG 204.
